CareOne Children's Pain Relief Suspension Liquid
Children's Pain Relief Suspension Liquid, Cherry Flavor
Weight: 4 fl oz (118 ml)
Do not use more than directed (see overdose warning). Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 4 hours, if needed. Do not use more than 5 times in 24 hours. Only use enclosed measuring cup. Do not use any other dosing device. Under 24 lbs / Under Age 2: Ask a doctor. 24-35 lbs / Age 2-3: 1 dose (tsp). 36-47 lbs / Age 4-5: 1 Â½ dose (tsp). 48-59 lbs / Age 6-8: 2 dose (tsp). 60-71 lbs / Age 9-10: 2 Â½ dose (tsp). 72-95 lbs / Age 11: 3 dose (tsp). Store at room temperature (59-86 degrees F). This product is not the same concentration as Infants' Drops. For accurate dosing, follow the dosing instructions on this label. Sealed with printed neckband for your protection.
Temporarily relieves minor aches and pains due to the common cold, flu, headaches, sore throat, immunizations, toothaches; reduces fever.
Fever reducer/pain reliever. Ages 2-11. Acetaminophen Oral Suspension. 80 mg per 1/2 teaspoon (160 mg per 5 ml). Alcohol free. Aspirin free. Ibuprofen free. Each teaspoon contains: sodium 3 mg.
Active Ingredient (in each 5ml = 1 Teaspoon): Acetaminophen (160 mg). Inactive Ingredients: Butylparaben, Carboxymethylcellulose Sodium, Carrageenan, Citric Acid, D&C Red No. 40, Flavors, Glycerin, High Fructose Corn Syrup, Hydroxyethyl Cellulose, Microcrystalline Cellulose, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol.
Overdose Warning: Taking more than the recommended dose can cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use with any other product containing acetaminophen. Stop use and ask a doctor if new symptoms occur; redness or swelling is present; pain gets worse or lasts for more than 5 days; fever gets worse or lasts for more than 3 days; sore throat is severe, lasts for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting. Keep out of reach of children.
ManufacturerAmerican Sales Company
4201 Walden Avenue Lancaster, NY 14086
Copyright 2003 S&S Brands, Inc.